Alert archive / Indiana / Beach Hazards Statements in 2014

Beach Hazards Statement 5, NWS Chicago, IL

July 22, 2014Lake County, Porter County, Indiana; Lake County, Illinois

NWS Chicago, IL issued this beach hazards statement at Jul 22, 2014, 2:51 PM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It took effect at Jul 23, 2014, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2014, 2:51 PM CDT (19:51 UTC)
In effect from
Jul 23, 2014, 1:00 AM CDT
Expired
Jul 24, 2014, 10:00 AM CDT
In force
33 hr
Issued by
NWS Chicago, IL

Counties Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-593 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WHUS43 KLOT 221951
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
251 PM CDT TUE JUL 22 2014

ILZ006-014-INZ001-002-230400-
/O.NEW.KLOT.BH.S.0005.140723T0600Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
251 PM CDT TUE JUL 22 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM CDT WEDNESDAY
THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT FROM 1 AM CDT WEDNESDAY THROUGH THURSDAY MORNING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 7 TO 10 FT OCCASIONALLY TO 13 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. 

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

KREIN

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
7 follow-up statements
816 
WHUS43 KLOT 230155
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
855 PM CDT TUE JUL 22 2014

ILZ006-014-INZ001-002-231000-
/O.CON.KLOT.BH.S.0005.140723T0600Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
855 PM CDT TUE JUL 22 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT
WEDNESDAY THROUGH THURSDAY MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 7 TO 11 FT OCCASIONALLY TO 13 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

IZZI

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
935 
WHUS43 KLOT 230816
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
316 AM CDT WED JUL 23 2014

ILZ006-014-INZ001-002-231630-
/O.CON.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
316 AM CDT WED JUL 23 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 7 TO 11 FT OCCASIONALLY TO 13 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

BMD

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
594 
WHUS43 KLOT 231502
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1002 AM CDT WED JUL 23 2014

ILZ006-014-INZ001-002-232315-
/O.CON.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
1002 AM CDT WED JUL 23 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 6 TO 9 FT OCCASIONALLY TO 11 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

KMD

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
002 
WHUS43 KLOT 232115
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
415 PM CDT WED JUL 23 2014

ILZ006-014-INZ001-002-240515-
/O.CON.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
415 PM CDT WED JUL 23 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 5 TO 9 FT OCCASIONALLY TO 11 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

IZZI

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
715 
WHUS43 KLOT 240206
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
906 PM CDT WED JUL 23 2014

ILZ006-014-INZ001-002-241015-
/O.CON.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
906 PM CDT WED JUL 23 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 6 TO 10 FT OCCASIONALLY TO 13 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

IZZI

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
714 
WHUS43 KLOT 240820
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
320 AM CDT THU JUL 24 2014

ILZ006-014-INZ001-002-241500-
/O.CON.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
320 AM CDT THU JUL 24 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...WAVES 5 TO 8 FT OCCASIONALLY TO 10 FT.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A
STRONG SWIMMER QUICKLY.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER.

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES
VISIT...WWW.CPDBEACHES.COM.

&&

$$

BMD

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
849 
WHUS43 KLOT 241438
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
938 AM CDT THU JUL 24 2014

ILZ006-014-INZ001-002-241545-
/O.EXP.KLOT.BH.S.0005.000000T0000Z-140724T1500Z/
LAKE IL-COOK-LAKE IN-PORTER-
938 AM CDT THU JUL 24 2014

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM CDT THIS
MORNING...

WAVES HAVE SUBSIDED THIS MORNING...DIMINISHING THE THREAT FOR
WIDESPREAD DANGEROUS RIP CURRENTS.

$$

KMD

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jul 22, 2:40 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 22, 2:40 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
240 PM CDT TUE JUL 22 2014

.DISCUSSION...
233 PM CDT

FORECAST FOCUS PRIMARILY ON SHORT TERM HEAT AND HUMIDITY AND
CONVECTIVE CHANCES THIS EVENING. AFTER THUNDERSTORMS TONIGHT...WE
WILL HAVE A COUPLE DAYS OF DRY AND COOLER CONDITIONS...FOLLOWED BY A
RETURN TO A POTENTIALLY MORE ACTIVE PATTERN FOR THE LATTER HALF OF
THE WEEK AND THROUGH THE WEEKEND.

THE LARGE UPPER RIDGE IS BEING FLATTENED BY AN UPPER WAVE
PROGRESSING THROUGH THE NORTHERN LAKES. DEWPOINTS ARE POOLING OUT
AHEAD OF THE COLD FRONT APPROACHING FROM THE NORTH AND WEST...SO
READINGS ARE GENERALLY WELL INTO THE 80S TO AROUND 90 AND DEWPOINTS
IN MANY AREAS INTO THE 70S WHERE IT STARTS TO FEEL QUITE
UNCOMFORTABLE...EVEN ALL THE WAY TO THE LAKEFRONT. LINGERING CONVECTION
FROM EARLIER TODAY IS SINKING SOUTH AND WEAKENING ALONG THE IA/MO
BORDER. RECENT THUNDERSTORM DEVELOPMENT HAS BEEN ONGOING IN
CENTRAL AND EASTERN IOWA OUT AHEAD OF THE COLD FRONT. THE STORMS
ARE TRYING TO GROW AGAINST THE CAP BUT HAVE OVERALL BEEN
RELATIVELY UNIMPRESSIVE ON SATELLITE TO THIS POINT. LATEST SPC/RAP
MESOANALYSIS SHOWS AN AREA OF VERY HIGH MIXED LAYER INSTABILITY IN
EASTERN IOWA AND EXTENDING INTO FAR NW ILLINOIS WHERE DEWPOINTS
ARE IN THE LOW TO MID 70S. UNFORTUNATELY IN THIS SITUATION THE BEST
MOISTURE CONVERGENCE IS NOT JUXTAPOSED WITH THE BETTER HEIGHT
FALLS AND STRONGER WINDS ALOFT ASSOCIATED WITH THE DISTURBANCE
GLIDING BY TO THE NORTH.

SHORT TERM GUIDANCE STILL REMAINS MIXED TO THIS POINT AS TO HOW
WIDESPREAD THE COVERAGE WILL BE...BUT ANY THAT DO FORM STILL HOLD
THE POTENTIAL FOR STRONG WINDS...LARGE HAIL DUE TO THE MODERATE MID
LEVEL LAPSE RATES...AND LOCALLY HEAVY RAINFALL AS PWAT VALUES HOVER
ABOVE 2". WHAT WE CAN SAY WITH DECENT CONFIDENCE IS THE TIMING OF ANY
STORMS. SOME HI-RES GUIDANCE SUGGEST A BRIEF WINDOW OF THE CAPPING
TO BE ERODED IN NORTH CENTRAL INTO NE ILLINOIS IN THE 6-7 PM TIME
FRAME...MOVING THROUGH METROPOLITAN AREA BETWEEN 8-11PM...AND THEN
SHIFTING SOUTH AND EAST INTO NW INDIANA. CONFIDENCE IS LOW ON A FULL
LINE DEVELOPING AS SOME MODELS INDICATE AS THE CAPPING HOLDS IN OUR
SOUTHWESTERN AREAS WHERE WEAKER LOW LEVEL CONVERGENCE AND UPPER
FORCING WILL HAVE A HARDER TIME WITH THE CAP. STILL BELIEVE THERE
WILL BE SCATTERED ACTIVITY DURING THIS PERIOD. WOULD LIKE TO BE MORE
DEFINITIVE WITH THE POPS AT THIS TIME FRAME BUT WILL GENERALLY
CONTINUE THE 40-50 POP/SCATTERED COVERAGE FOR MOST AREAS AS THE CAP
LOOKS TO KEEPS THINGS IN CHECK AT LEAST AT THIS POINT. CLOSER TO
THE LAKE WE MAY GET SLIGHTLY BETTER HEIGHT FALLS LATER THIS
EVENING ALONG WITH THE FRONT.

THE FRONT WILL BE RATHER PROGRESSIVE...THUS THE WINDOW FOR STORMS
FOR ANY ONE AREA APPEARS TO BE PRETTY SHORT.  BY DAYBREAK THE FRONT
SHOULD LARGELY HAVE PASSED THROUGH THE ENTIRE COUNTY WARNING AREA.
THERE MAY BE SOME LOWER CLOUDS BEHIND THE FRONT ESPECIALLY CLOSER TO
THE LAKE IN THE ONSHORE FLOW PATTERN. COLD ADVECTION CONTINUES
THROUGH THE DAY THUS EXPECT SOME WARMING WITH SOLAR INSOLATION BEING
STRONG...BUT WE WILL LIKELY HAVE A QUICKER DROP OFF IN THE AFTERNOON
AND EVENING. LOOKS LIKE A DRY AND SEASONABLY COOL DAY WITH NW FLOW
ALOFT IN PLACE WHILE THE UPPER RIDGE IN THE CENTER OF THE COUNTRY
AMPLIFIES INTO SASKATCHEWAN AND MANITOBA.  NOT MUCH OF A CHANGE IN
THE PATTERN FOR THURSDAY AS HIGH PRESSURE MOVES OVERHEAD AND SHIFTS
EAST...MAINTAINING COOLER THAN NORMAL CONDITIONS UNDER ONSHORE FLOW.

THE UPPER DISTURBANCE THAT IS MOVING BY TODAY WILL MERGE WITH A
LARGE UPPER LOW IN THE HUDSON BAY AREA THAT GETS BLOCKED BY A RIDGE
IT THE ATLANTIC BASIN. MEANWHILE AN UPPER LOW OFF THE PACIFIC COAST
WILL MOVE THROUGH THE CANADIAN PRAIRIES. WARM ADVECTION AHEAD OF A
SURFACE LOW EJECTING OUT OF THE NORTHERN ROCKIES ON FRIDAY LOOKS TO
TRIGGER A ROUND OF SHOWERS AND STORMS. A BIT MORE UNCERTAINTY TO THE
EVOLUTION ON THE WEEKEND AS A SURFACE WAVE ASSOCIATED WITH THE
PACIFIC LOW IS HANDLED QUITE DIFFERENTLY...THUS SOME TIMING CONCERNS
AS TO WHEN THE ASSOCIATED COLD FRONT SLIDES THROUGH...WHICH WILL
PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS.

BEYOND THAT FORECAST CONFIDENCE INCREASES SOMEWHAT WITH
MODELS/ENSEMBLES DEPICTING A HIGHLY AMPLIFIED FLOW PATTERN WITH A
LARGE RIDGE IN THE WEST AND AN ANOMALOUS LOW IN THE EAST KEEPING THE
REGION UNDER NW FLOW FOR COOLER THAN NORMAL CONDITIONS WITH PERIODS
OF CLOUDS AND SHOWERS.

KMD

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 18Z...

* GUSTY SSW WINDS INTO THE LOW TO MID 20 KT RANGE THIS AFTERNOON.
* SCATTERED THUNDERSTORMS DEVELOPING IN THE AREA THIS EVENING
  AHEAD OF A COLD FRONT. BEST TIMING APPEARS TO BE IN THE 01 TO 04
  UTC TIME FRAME.
* WINDS SHIFTING TO NORTH THIS EVENING WITH COLD FRONTAL
  PASSAGE...THEN NORTHEAST.
* POTENTIAL FOR A BRIEF PERIOD OF LOW CIGS BEHIND FRONT.
* NORTHEASTERLY WINDS (020-030 DIRECTION) AROUND 14 KT WITH SOME
  GUSTS UP TO 20 KT ON WEDNESDAY.

KJB

//DISCUSSION...UPDATED 18Z...

A COLD FRONT IS EXPECTED TO MOVE ACROSS THE TERMINALS THIS EVENING.
THE ATMOSPHERE AHEAD OF THIS FRONT IS BECOMING VERY WARM...MOIST AND
HENCE VERY UNSTABLE. THEREFORE...THE THREAT FOR AT LEAST SOME
THUNDERSTORMS IS STILL ON TAP FOR THE AREA AROUND THE EARLY TO MID
EVENING HOURS TODAY. THE MAIN QUESTION THAT REMAINS...HOWEVER...IS
HOW WIDESPREAD THE THUNDERSTORM ACTIVITY WILL BE ACROSS THE TERMINAL
AIRSPACE THIS EVENING. IN SPITE OF THE PRESENCE OF A VERY UNSTABLE
ATMOSPHERE...WARMER TEMPERATURES ALOFT WILL ACT TO INHIBIT
DEVELOPMENT UNTIL VERY LATE THIS AFTERNOON/EARLY EVENING WHEN THE
SURFACE FRONT AND AN ACCOMPANYING MID LEVEL ATMOSPHERIC DISTURBANCE
APPROACH THE AREA. IT APPEARS THAT ALTHOUGH THE FORCING FOR ASCENT
FROM THIS APPROACHING DISTURBANCE WILL REMAIN VERY MODEST...IT SHOULD
BE ENOUGH TO ALLOW SOME THUNDERSTORMS TO DEVELOP ACROSS NORTHERN
ILLINOIS...SOUTHERN WI AREA AROUND THE 00 UTC TIMEFRAME...THEN SHIFT
EAST-SOUTHEASTWARD. HOWEVER...IT APPEARS THE AREAL COVERAGE COULD BE
FAIRLY LOW INITIALLY DUE TO INHIBITING FACTOR OF WARMER AIR ALOFT.
THEREFORE...THIS SHEDS SOME DOUBT AS TO WHETHER OR NOT THE TERMINALS
WILL BE DIRECTLY IMPACTED BY ANY OF THESE STORMS. IN SPITE OF THESE
UNCERTAINTIES...I WILL CONTINUE WITH THE MENTION OF THUNDERSTORMS
AFTER 00 UTC THROUGH AROUND 04 UTC THIS EVENING.

ONCE THE COLD FRONT SHIFTS ACROSS THE AREA BY LATE EVENING THE WINDS
WILL BECOME NORTH-NORTHEASTERLY OVERNIGHT AND INTO WEDNESDAY. IT
APPEARS THE WINDS WILL REMAIN GUSTY BEHIND THE FRONT...WITH
NORTHEASTERLY (020-030 DIRECTION) WINDS EXPECTED DURING THE DAY
WEDNESDAY...WITH GUSTS UP TO 20 KT.

KJB

//ORD AND MDW CONFIDENCE...UPDATED 18Z...

* MEDIUM-HIGH WITH WIND TRENDS/TIMING/MAGNITUDE.
* MEDIUM WITH THE GENERAL TIMING FOR TSRA THIS EVENING BUT LOW
  CONFIDENCE IN COVERAGE.
* LOW WITH MVFR CIGS BEHIND THE COLD FRONT.

KJB

//OUTLOOK FOR ORD/MDW FOR 00Z THURSDAY-12Z TUESDAY...UPDATED 12Z...

WEDNESDAY NIGHT THROUGH FRIDAY...VFR.
FRIDAY NIGHT THROUGH MONDAY...PERIODIC CHANCES FOR TSRA.

BMD

&&

.MARINE...
317 AM CDT

LOW PRESSURE IS MOVING INTO THE WESTERN GREAT LAKES EARLY THIS
MORNING AND WILL DEEPEN SLIGHTLY AS IT REACHES QUEBEC BY TONIGHT
WITH A COLD FRONT PUSHING SOUTH ACROSS LAKE MICHIGAN THIS EVENING.
SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO RAMP UP THROUGH THE DAY
TODAY...ESPECIALLY OVER THE NORTH HALF OF LAKE MICHIGAN WHEN WINDS
TO 30 KT ARE EXPECTED AND A FEW GALE FORCE GUSTS REMAIN POSSIBLE.
BEHIND THE FRONT...WINDS TURN NORTH TO NORTHWEST TO AROUND 30 KT.
WINDS WILL BEGIN TO TAPER THE LATTER HALF OF THE WEEK AS HIGH
PRESSURE BEGINS TO BUILD ACROSS THE REGION.

BMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...BEACH HAZARDS STATEMENT...ILZ006-ILZ014...1 AM WEDNESDAY TO 10
     AM THURSDAY.

IN...BEACH HAZARDS STATEMENT...INZ001-INZ002...1 AM WEDNESDAY TO 10
     AM THURSDAY.

LM...SMALL CRAFT ADVISORY...ILLINOIS NEARSHORE WATERS UNTIL 10 PM TUESDAY.

     SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
     LMZ745...1 AM WEDNESDAY TO 10 AM THURSDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 22, 11:00 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1100 AM CDT TUE JUL 22 2014

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
231600-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1100 AM CDT TUE JUL 22 2014 /1200 PM EDT TUE JUL 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...WHICH MAY PRODUCE:
   WIND GUSTS IN EXCESS OF 60 MPH.
   QUARTER SIZE HAIL.
   HEAVY DOWNPOURS...LEADING TO LOCALIZED FLOODING.
   FREQUENT CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR NORTHERN
  ILLINOIS LATE THIS AFTERNOON AND CONTINUE TO SLIDE SOUTHEAST
  ACROSS THE OUTLOOK AREA THROUGH TONIGHT. BEST TIMING FOR SEVERE
  IS BETWEEN 7 AND 9 PM FOR NORTH CENTRAL ILLINOIS...8 AND 11 PM
  FOR NORTHEAST ILLINOIS...AND BETWEEN 9 AND 1 PM FOR NORTHWEST
  INDIANA.

  DISCUSSION:

  A VERY WARM AND HUMID AIR MASS WILL SET THE STAGE FOR THE
  POTENTIAL OF SEVERE WEATHER LATER TODAY. THE ATMOSPHERE IS
  BECOMING INCREASINGLY UNSTABLE...HOWEVER THE PRESENCE OF A WARM
  LAYER ALOFT WILL INITIALLY LIMIT THE COVERAGE AND INTENSITY OF
  THUNDERSTORMS. SHORTLY AFTER 4 PM CDT THE WARM LAYER ALOFT IS
  EXPECTED TO SLOWLY WEAKEN. ADDITIONALLY A COLD FRONT WILL BE
  DROPPING SOUTH FROM WISCONSIN...AND IT IS EXPECTED JUST AHEAD OF
  THIS BOUNDARY THUNDERSTORMS WILL BE ABLE TO DEVELOP AND MOVE
  EAST TO SOUTHEAST ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA
  THIS EVENING. THE MOST LIKELY TIME FRAME FOR THUNDERSTORMS
  MOVING THROUGH NORTHEAST ILLINOIS IS BETWEEN 8 AND 11 PM...AND
  BETWEEN 9 AND 1 PM FOR NORTHWEST INDIANA. SOME OF THESE
  THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
  AND LARGE HAIL. THE VERY HIGH MOISTURE CONTENT TO THE
  ENVIRONMENT SUGGESTS THAT SOME THUNDERSTORMS COULD EASILY
  PRODUCE TORRENTIAL DOWNPOURS... AND MAY RESULT IN LOCALIZED
  FLOODING...THOUGH THE STORMS SHOULD BE RELATIVELY QUICK MOVING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE CHANCES FOR THUNDERSTORMS FRIDAY NIGHT THROUGH
MONDAY.

HAZARDOUS BEACH CONDITIONS ARE LIKELY MIDDAY WEDNESDAY THROUGH
MIDDAY THURSDAY ALONG THE ILLINOIS AND INDIANA SHORELINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NEEDED THIS EVENING.

&&

LMZ740>745-231600-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1100 AM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY DEVELOP THIS EVENING AND CONTINUE
THROUGH THE MIDDLE OF THE NIGHT ACROSS ALL OF THE NEARSHORE WATERS. A
FEW THUNDERSTORMS COULD BECOME SEVERE DURING THE EVENING.

WINDS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TODAY THROUGH
THIS EVENING OVER THE ILLINOIS NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE CHANCES FOR THUNDERSTORMS FRIDAY NIGHT
THROUGH MONDAY.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY EARLY
WEDNESDAY MORNING THROUGH AT LEAST THURSDAY MORNING.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-231600-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1100 AM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS EXPECTED ARE POSSIBLE ACROSS NORTHERN
PORTIONS OF THE LAKE THIS AFTERNOON...WITH ADDITIONAL
THUNDERSTORMS DEVELOPING MID LAKE LATER THIS AFTERNOON THEN
QUICKLY SLIDING SOUTH THROUGH THE AFTERNOON AND EVENING. A FEW
THUNDERSTORMS COULD BECOME SEVERE DURING THE EVENING HOURS FOR THE
SOUTHERN PORTIONS OF THE LAKE.

OCCASIONAL GALE FORCE GUSTS TO AROUND 35 KT ARE POSSIBLE MAINLY
ACROSS NORTHERN LAKE MICHIGAN THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE CHANCES FOR THUNDERSTORMS FRIDAY NIGHT
THROUGH MONDAY.

&&

KMD

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:49 PM CDTSmall Craft AdvisoryLOT43 hr

Nearby

Beach Hazards Statements in Indiana, 2014Beach Hazards Statements in Illinois, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.